# SDR CALA2022061001476

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 91,081 hours, 12,033 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143W23413
- Condition: Cracked
- Location: Rh Bs1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2019-11-02 EA 5310-06900 REV D OP 014 RH BS 1035 UNDERWING LONGERON FUSELAGE SKIN AREA FOUND 1EA CRACK APPROX 1" IN LENGTH. REF HX NR WO 817998, ORIG BY V906014 EA 5310-06900 REV.D OP.14 RH FUSELAGE SKIN AT BS 993-1035 S-35R INSPECTED BY V896888 RII V896375 TO S-38R REPAIRED AS PER ECRA 5331-02904 REV- PART 1 INTERIM REPAIR AND REPEAT INSPECTION REQUIREMENT REFER ECRA 5331-02904 PART 2 & LOG 8762902 WORK ACCOMPLISHED BY MECHANIC V897545 RII APPROVED BY V896375
